Hello, I have been just been diagnosed with a PE about 3 weeks ago and am done taking the lovenox shots and am on coumidan now. Is it normal to have a pain and it is one that comes and goes...moreso after I eat something. I have been taking tums and thinking it is heartburn and it does relieve the pain as well as laying down helps the pain. Certain foods irritate me more than others now. All this started after the PE was diagnosed. I am still in shock that this happened to me. I did not feel that bad and really feel worse now. I also just had an "echo" done and the tech who of course could not say much did say there was an "abnormality" and could be caused from the PE. OK....so made an appointment with the doctor and am very concerned. Any advice and words of encouragement would be greatly appreciated!!
Posts You May Be Interested In
Hi all,hope you are all doing well.I'm on eliquis (apixiban).I had blood clots in my lungs bi-lateral pe,they are all gone now.I tried exercising on a bike for an hour a day about 4 weeks after I was hospitalised and suffered chest pains.So i stopped exercise and just continued walking.When I saw my consultant for my first appiointment on 6th of March he told me to go back on the bike but that if...
So i got my pe in January n February.. now on the 16th my o2 dropped to 83% went to er new ct scan n no new clots. But it's been3 days and it still drops into the 80s alot. Is this normal a month out? Did the ct miss new clots? Cuz this is worse then wen I first got them.